# SDR IPXA2014060483167

- Difficulty date: May 12, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 68,173 hours, 11,249 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Condition: Chafed
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4C INSPECTION, REPAIR DOUBLER IS CHAFED AND EDGE IS BENT AROUND LT TELESCOPIC DUCT CUTOUT.  REPAIRED IAW SR M57-40-01 REPAIR 10, FIG 201, REV 55.
